Homology and cohomology. Limit passages
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Topology and its applications, Tome 193 (1992), pp. 162-168
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1992_193_a30,
author = {E. G. Sklyarenko},
title = {Homology and cohomology. {Limit} passages},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {162--168},
year = {1992},
volume = {193},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1992_193_a30/}
}
E. G. Sklyarenko. Homology and cohomology. Limit passages. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Topology and its applications, Tome 193 (1992), pp. 162-168. http://geodesic.mathdoc.fr/item/TM_1992_193_a30/